MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENT, INC. E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENT, INC. E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360T-SY-IN
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the field service engineer (fse) evaluated the ventilator and identified that the smoke was from the ekom compressor motor capacitor which the fse then replaced.The ventilator passed all testing per manufacturer¿s specifications and was returned to the customer.If the replaced part is returned for failure investigation, a supplemental medwatch report with the findings will be submitted once the investigation is complete.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that there was a smoke coming from the e360 ventilator compressor.The ventilator was not in use on a patient at the time of the reported event.

Brand Name
E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
MDR Report Key10179439
Report Number2023050-2020-00015
Device Sequence Number13915323
Product Code CBK
UDI-Device Identifier10884521541283
UDI-Public10884521541283
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K101803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360T-SY-IN
Device Catalogue NumberE360T-SY-IN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2020
Initial Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
C235 EKOM COMPRESSOR SN (B)(4)